# SDR AALA971983

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 38
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LOWER AFT MAN HOLE ACCESS FITTING HAS SEVERAL POCKETS WITH HEAVY CORROSION AROUND FASTENERS.  INSTALLED DOUBLERS PER ESO 30595 DATED 10-15-97.  TST:  26,111.18 HOURS.  CYCLES:  10,811.  (X)
